×

zbMATH — the first resource for mathematics

On some rational systems of difference equations. (English) Zbl 1438.39007
Summary: Our goal in this paper is to find the form of solutions for the following systems of rational difference equations: \[ x_{n+1}=\frac{x_{n-3}y_{n-4}}{y_{n}(\pm 1\pm x_{n-3}y_{n-4})},\quad y_{n+1}=\frac{y_{n-3}x_{n-4}}{x_{n}(\pm 1\pm y_{n-3}x_{n-4})},\quad n=0,1,\ldots, \] where the initial conditions have non-zero real numbers.

MSC:
39A20 Multiplicative and other generalized difference equations, e.g., of Lyness type
39A30 Stability theory for difference equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alzahrani, E. O.; El-Dessoky, M. M.; Elsayed, E. M.; Kuang, Y., Solutions and Properties of Some Degenerate Systems of Difference Equations, J. Comput. Anal. Appl., 18, 321-333, (2015) · Zbl 1330.39012
[2] Bao, H., On a System of Second-Order Nonlinear Difference Equations, J. Appl. Math. Phys., 3, 903-910, (2015)
[3] Camouzis, E., Open problems and Conjectures, J. Difference Equ. Appl., 15, 203-323, (2009)
[4] Clark, C. A.; Kulenović, M. R. S.; Selgrade, J. F., On a system of rational difference equations, J. Difference Equ. Appl., 11, 565-580, (2005) · Zbl 1078.39006
[5] Din, Q.; Elsayed, E. M., Stability analysis of a discrete ecological model, Comput. Ecol. Softw., 4, 89-103, (2014)
[6] Din, Q.; Qureshi, M. N.; Khan, A. Q., Dynamics of a fourth-order system of rational difference equations, Adv. Difference Equ., 2012 , 1-15, (2012) · Zbl 1377.39001
[7] Din, Q.; Qureshi, M. N.; Khan, A. Q., Qualitative behavior of an anti-competitive system of third-order rational difference equations, Comput. Ecol. Softw., 4, 104-115, (2014)
[8] El-Dessoky, M. M., On a systems of rational difference equations of Order Two, Proc. Jangjeon Math. Soc., 19, 271-284, (2016) · Zbl 1353.39011
[9] El-Dessoky, M. M., Solution of a rational systems of difference equations of order three, Mathematics, 2016 , 1-12, (2016) · Zbl 1360.39008
[10] El-Dessoky, M. M., The form of solutions and periodicity for some systems of third -order rational difference equations, Math. Method Appl. Sci., 39, 1076-1092, (2016) · Zbl 1357.39009
[11] El-Dessoky, M. M.; Elsayed, E. M., On a solution of system of three fractional difference equations, J. Comput. Anal. Appl., 19, 760-769, (2015) · Zbl 1334.39031
[12] El-Dessoky, M. M.; Elsayed, E. M.; Alghamdi, M., Solutions and periodicity for some systems of fourth order rational difference equations, J. Comput. Anal. Appl., 18, 179-194, (2015) · Zbl 1323.39010
[13] El-Dessoky, M. M.; Mansour, M.; Elsayed, E. M., Solutions of some rational systems of difference equations, Util. Math., 92, 329-336, (2013) · Zbl 1292.39005
[14] Elsayed, E. M.; El-Dessoky, M. M.; Alzahrani, E. O., The Form of The Solution and Dynamics of a Rational Recursive Sequence, J. Comput. Anal. Appl., 17, 172-186, (2014) · Zbl 1293.39005
[15] Elsayed, E. M.; Mansour, M.; El-Dessoky, M. M., Solutions of fractional systems of difference equations, Ars Combin., 110, 469-479, (2013) · Zbl 1313.39013
[16] Khan, A. Q.; Qureshi, M. N., Global dynamics of some systems of rational difference equations, J. Egyptian Math. Soc., 24, 30-36, (2016) · Zbl 1334.39032
[17] Khan, A. Q.; Qureshi, M. N.; Din, Q., Global dynamics of some systems of higher-order rational difference equations, Adv. Difference Equ., 2013, 1-23, (2013) · Zbl 1347.39004
[18] Kocić, V. L.; Ladas, G., Global Behavior of Nonlinear Difference Equations of Higher Order with Applications, Kluwer Academic Publishers, Dordrecht, (1993) · Zbl 0787.39001
[19] Kulenovic, M.; Ladas, G., Dynamics of Second Order Rational Difference Equations with Open Problems and Conjectures, Chapman & Hall , CRC Press, U.S.A., (2001)
[20] Kurbanlı, A. S., On the Behavior of Solutions of the System of Rational Difference Equations, World Appl. Sci. J., 10, 1344-1350, (2010)
[21] Kurbanlı, A. S.; Çinar, C.; Yalçinkaya, I., On the behavior of positive solutions of the system of rational difference equations \(x_{n+1} = \frac{x_{n-1}}{ y_nx_{n-1}+1} , y_{n+1} = \frac{y_{n-1}}{ x_ny_{n-1}+1}\), Math. Comput. Model., 53, 1261-1267, (2011) · Zbl 1217.39024
[22] Mansour, M.; El-Dessoky, M. M.; Elsayed, E. M., On the solution of rational systems of difference equations, J. Comput. Anal. Appl., 15, 967-976, (2013) · Zbl 1277.39020
[23] Neyrameh, A.; Neyrameh, H.; Ebrahimi, M.; Roozi, A., Analytic solution diffusivity equation in rational form, World Appl. Sci. J., 10, 764-768, (2010)
[24] Özban, A. Y., On the positive solutions of the system of rational difference equations, J. Math. Anal. Appl., 323, 26-32, (2006) · Zbl 1115.39012
[25] Papaschinopoulos, G.; Schinas, C. J.; Stefanidou, G., On a k-order system of Lyness-type difference equations, Adv. Difference Equ., 2007, 1-13, (2007) · Zbl 1154.39013
[26] Papaschinopoulos, G.; Stefanidou, G., Asymptotic behavior of the solutions of a class of rational difference equations, Int. J. Difference Equ., 5, 233-249, (2010)
[27] Stević, S., On a system of difference equations, Appl. Math. Comput., 218, 3372-3378, (2011) · Zbl 1242.39017
[28] Stević, S.; Iričanin, B.; Šmarda, Z., Boundedness character of a fourth-order system of difference equations, Adv. Difference Equ., 2015 , 1-11, (2015) · Zbl 1422.39017
[29] Yalçinkaya, I., On the global asymptotic stability of a second-order system of difference equations, Discrete Dyn. Nat. Soc., 2008, 1-12, (2008) · Zbl 1161.39013
[30] Yang, X.; Liu, Y.; Bai, S., On the system of high order rational difference equations \(x_{n+1} = \frac{\alpha}{ y_{n-p}}, y_{n+1} = \frac{by_{n-p}}{ x_{n-q}y_{n-p}}\), Appl. Math. Comput., 171, 853-856, (2005) · Zbl 1093.39013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.